PLEASE HELP ME! Testicles shrinking dramatically, low ejaculate, doctors have given up on me!!

if this is your concern then count yourself very lucky. I am to the point whrere can not walk or stand. Few weeks I was feeling better but again to square one. If I walk or stand more than an hour then swelling sets under my feet and this causes a lot of pain. there are other issues like shaking, nausea and eye problems.

Sp, I didn’t know we were competing for the title of “most messed up from 5AR inhibitors”. I never said I was the worst off in this board. I have clearly stated all my major side effects… I am however not nearly as “lightly” effected as some people here

Old topic sorry for the bump but im having similar problems just wondering if found the fix for these problems?

Will I be first propecia user to lose my testicles? They continue to shrink every day since quitting and they are literally going away. They will be gone within 6 months. This is no joke.

Now my body is twitching bad and my vision is F####d! My eyes are slow to focus and now I am going to need glasses. I had better than 20/20 before I quit propecia a few months ago. I have no energy and my eyes hurt because they won’t stay in _focus. Sleepy all day. My short term memory is awful now. I have to write EVERYTHING down now.

Can you imagine how horrible things must be caused by your testicles continuing to shrink and shrink and shrink. I had bigger nuts when I was 10. Can barely get a weak erection with almost nothing coming out.

I get one life on this earth and this is how it is going to play out. I’m a positive guy but I feel sick and tired everyday. My life has been sucked out of me. I am a shell of my self before I quit propecia. My body crashed and it isn’t coming back.

I am so screwed I just can’t believe it man. This is so sad I don’t even know what to say.

I’ve been to 3 different urologists and they have no idea what is wrong. I don’t blame them. By reading around here it seems nobody really knows what is going on.

I guess I get to look forward to no more sex, energy, or zest for life. I feel like a sick, tired, castrated zombie everyday. I’d still rather be alive but I am getting worse. My body is wrecked. Can’t believe it. Sometimes I wake up hoping it was just a nightmare. But it is my sad reality.

Sorry to hear you are in a very rough stage. I know exactly how you are feeling, as I have been there as well, along with many of us.

I felt especially awful in the first several months, which you seem to be going through as well. I must say though, this will become much easier to deal with. In the beginning months of my crash, I got weaker and weaker and had such heavy brain fog, I was bedridden and could barely stand to move, which is a tough state to be in when you have horrible insomnia from the finasteride to begin with. Still, it seems most everyone here is able to make some progress in terms of managing their everyday existence, myself included. Unfortunately, there are some who are not so fortunate, but that does seem to be only the most extreme cases. It stands to reason you will make progress with each passing day, so long as you treat your body well.

Some others have mentioned a few things that have improved their situation, such as: vitamin d, vitamin b3, eating a clean and fresh diet consisting of vegetables are protein etc., but avoiding all of the sugar and crap. I also tried a nice fish oil and it did help my cognition, I feel. I do love apple cidar vinegar as well, and it seems to have improved my sleep in small doses. I eat light meals and feel better when I do, and a nice, light walk can be helpful. If you want to try something a bit unique for digestion, you can go to whole foods and buy some wormwood and black walnut, and drink small morning cocktails. There are lots of things you can try really, and I am sure others who have more experience will have useful advice for you as well.

This has post finasteride crash has been something so awful, I never could have imagined, and I am sure we can all relate. Still, we fight on. Our cause is moving forward all the time. We have Lawyers going after Merck and their CEO Kenneth “Darth” Frazier, we have some solid media awareness thanks to Second Ammendment, Broken Pecker, and Domino, just to name a few, and we have a nice handful of medical professionals becoming more involved with advancing our cause of finding the precise root cause of why we have persistent damage from finasteride, as well as an effective way to treat our many issues. I am sure you have seen, but the PFS Foundation has some updates about upcoming projects, and they are now accepting donations. Also, AWOR and his team continue to work their asses off researching our issues. So, clearly, if we are all going to go down from this syndrome, we are going to go down swinging.

Look, I know this is one of the most bizarre and crummy states we could possibly be in, but there is hope. The potential reward is so amazing, I can practically taste it, but we are not there yet. We have to stick together, and stay organized!, and if we do, we have a fighting chance. Hang in there man. We are all here for you. Perhaps you could try having a small amount of MACA to see if it slowly helps your situation, maybe once a week. Just be careful, take it easy, do not panic, and make sure you rest your body. Resting your body is crucial. Take care of yourself.

If you are suffering as bad as you say and I am certain you are. The most important thing you can do to help us right now is by making as much of a shit storm out of your condition as you can publically. Public and media awareness is what is really turning up the heat on Merck at this point and bringing more interested scientists and doctors into the fold. The more people out there “burning up” Merck and their poison drug the better… more so especially if it has totally ruined your quality of life.

Please start Vitamin D3 and vitamin B1. It really helps to slow down testicular shrinkage. Just like you I used to have very big balls but now they are 60% of the original size. if you don’t stop now you will loose them.
what is your estrogen and prolactine level?
Are you in Ottawa, Canada?

My heart goes out to you. But the saddest part is, your story is becoming more and more of the norm.

Thousands – if not hundreds of thousands – of men the word over are suffering similar fates.

For this, they have only one man to thank:

Merck CEO Darth Frazier.

I agree about Kenneth Frazier. Merck changed the label in Europe in 2009, but kept things a secret in the USA until only very recently. I used the drug in very late 2010, and had the label change not been kept a secret here in the USA, I would have never touched the poison. Sadly, Kenneth Frazier and Merck chose to keep the awful finasteride side effects a secret for as long as possible, all in the name of profit. But rest assured, Kenneth Frazier will answer to us when all is said and done. If we are going down, we are going down with a vicious fight, and we will have justice.

few more questions
I wonder why your balls are becoming smaller?
what is your LH and FSH level?
have you ever thought of using HCG?